Vol. 297, No. 1, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Local unitary periods and relative discrete series

Jerrod Manford Smith

Vol. 297 (2018), No. 1, 225–256
Abstract

Let F be a p-adic field (p2), let E be a quadratic Galois extension of F, and let n 2. We construct representations in the discrete spectrum of the p-adic symmetric space HG, where G = GL2n(E) and H = UEF(F) is a quasisplit unitary group over F.

Keywords
relative discrete series, $p$-adic symmetric space, distinguished representation, unitary period, quasisplit unitary group
Mathematical Subject Classification 2010
Primary: 22E50
Secondary: 22E35
Milestones
Received: 24 November 2017
Revised: 20 June 2018
Accepted: 21 June 2018
Published: 7 October 2018
Authors
Jerrod Manford Smith
Department of Mathematics and Statistics
University of Maine
Orono, ME 04469
United States
Department of Mathematics and Statistics
University of Calgary
Calgary
Alberta
Canada